Home

 

Recent Issues

Volume 52

1

2

3

 

Volume 51

1

2

3

4

Volume 50

1

2

3

4

Volume 49

1

2

3

4

Volume 48

1

2

3

4

Past Issues

 

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

 

 

Vietnam Journal of Mathematics 37:1 (2009) 43-48

The Normality of Cubic Cayley Graphs for Dihedral Groups

Mehdi Alaeiyan, M. Ghasemi, and G. R. Safakish 

Abstract.  A Cayley graph Γ = Cay(G,S) is called normal for G, if GR, the right regular representation of G, is a normal subgroup of the full automorphism group Aut(Γ) of Γ. In this paper we determine the normality of connected and undirected Cayley graphs of valency three for dihedral groups.

2000 Mathematics Subject Classification: 05C25, 20B25.

Keywords: Cayley graph, normal Cayley graph, dihedral group, automorphism group.

 

 

 

 

 

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013